My girlfriend just had her thyroid removed due to cancer, she is taking the radioactive pill shortly, and had to discontinue her medication until after the treatment. She is extremely uncomfortable and is in a lot of pain. Will this continue after her treatment is complete??
Discontinuing the medication can make people feel really horrible. Hopefully once she goes back on her meds after the treatment, she will start to feel better. That is the norm, from what I understand.
I was able to use Thyrogen injections for my treatment so I did not have to discontinue my meds. So, I can't speak from experience...but there are many others here who can! Best of luck to your girlfriend!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.